# SDR 96UAL900902

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979UA
- Make and model: Boeing 737291
- Aircraft serial: 21544
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 6544625
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR HANDLE PUT IN THE UP POSITION, GOT NOSE LANDING GEAR UNSAFE LIGHT.  NOSE LANDING GEAR DID NOT RETRACT, CYCLED HANDLE AND NO HELP.  NOSE GEAR WAS STUCK DOWN AND LOCKED.  *S/D*  LOWER END OF THE NLG LOCK ACTUATOR FRACTURED.  REPLACED ACTUATOR AND ACCOMPLISHED NLG RETRACTION TEST, OPS CHECK GOOD.
